# SDR ASOA20121114106

- Difficulty date: November 14, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N34110
- Make and model: Emb EMB-145XR
- Aircraft serial: 145658
- Aircraft time: 28,442 hours, 15,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSPECTION,  ROW 12A & 12B AISLE EMERGENCY EXIT SIGNS WERE FOUND INOPERATIVE.  MX RESET SYS AND PERFORMED SUCCESSFUL OPS CHECK. ACFT APPROVED FOR RETURN TO SERVICE.
